ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

DOI: 10.23671/VNC.2016.2.7384

Locally one dimensional scheme of the dirichlet boundary value problem for fractional diffusion equation with space caputo fractional derivative

Bazzaev A. K.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 2.
Abstract:
Locally one-dimensional difference schemes for the fractional diffusion equation with space Caputo fractional derivative in multidimensional domains are considered. Stability and convergence of locally one-dimensional schemes for this equation are proved.
Keywords: Caputo fractional derivative, stability and convergence of difference schemes, slow diffusion equation, locally one-dimensional difference scheme.
Language: Russian Download the full text  
For citation: Bazzaev A. K. Locally one dimensional scheme of the dirichlet boundary value problem for fractional diffusion equation with space caputo fractional derivative // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 1, pp.3-13. DOI 10.23671/VNC.2016.2.7384
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
1999-2023